For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Adipex

If you have used Adipex, please help others by adding your feedback. What would you tell your best friend about using Adipex? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Is Adipex for me?
Date: 5/16/2012
I'm 5'5 and weigh 178 will the doctor give adipex to me??

AskDocWeb: Since your BMI is 30 there is a possibility but other health factors must also be considered. For that your doctor will need to consider your health history and current condition.

Will I gain all the weight back?
Date: 5/30/2012
I've been taking adipex-p for one month now and starting my second, I have lost 12lbs, I do find it hard to work out and I'm a little irritable. I am most afraid of when I stop taking it, will I gain all the weight back?

AskDocWeb: That depends on how well you make the lifestyle changes that go with your weight loss program. It does take a considerable amount of effort to make changes to buying habits (when purchasing food), cooking habits, portion control, eating habits, and activity level all at the same time. Keep your goal in mind because the result is worth the effort. Good luck Linda.

Unusual thoughts
Date: 5/31/2012
I've been taking adipex for three weeks now, and have lost 11 pounds. ive cut out soda, fast food, and sweets.. the only side effects i have noticed are dry mouth... for some reason its very hard to concentrate or remember anything!! and i have the most bizzar random thoughts flooding my mind especially when i lay down to sleep and through the night... could this have anything to do with the adipex?!?!

AskDocWeb: It might, "unusual thoughts" are listed among the possible side effects for Adipex and it is listed as one needs to be reported to your doctor.

Adipex no longer effective
Date: 6/6/2012
I have been taking Adipex for 10 weeks now, I have only lost weight in the first 6 weeks nothing in 4 weeks. I'm really sad about this i'm very obese with a body mass of 41. Is the medicine no longer effective for me? I don't get anymore side effects and i'm hungry with taking 2 pills now. Oh by the way i'm very healthy and i'm 27 years old female with 3 children. I exercise 5 days a week and i eat only heathy foods lots of them.

AskDocWeb: One of the reasons why Adipex is prescribed for short-term use is that it loses effectiveness after several weeks. When you stop making progress you need to check back with your doctor so that your treatment can be adjusted.

Chest pain
Date: 6/12/2012
I have been taking adipex 37.5 for 6 days and I take it in the morning but I have chest pain at night. Is it possible that the adipex could be causing this?

AskDocWeb: Yes, and chest pain is listed as one of the possible side effects of Adipex that should be reported to your doctor.

Good review
Date: 6/13/2012
I took Adipex for 3-4 months. I loved it. It put me in a good mood. It was like off and on thru out the day. It was great. I had energy, got alot done. I probably lost like 25 lbs. I feel it was alot to do with being really thirsty. Very important to drink lots and lots of water. I don't like water but I did then. I craved it. If you do eat I believe it suppose to be 1*2 hrs before you take the pill or 2-3 hrs after you take the pill. I definitely recommend Adipex.

Future success story
Date: 6/15/2012
I am only 19 years old and I'm not too terribly overweight, but it is hard for me to lose weight. So, my doctor perscribed me adipex, I keep reading about where people lose all this weight without doing a thing and then get mad when it doesn't stay off, but even this young i understand that this is a LIFESTYLE CHANGE, i can't eat Wendys twice a week and not exercise and expect it to stay gone. It is only a kickstart fix, it may do some of the work for you, but you have to be willing to do the rest.

When dieting on my own i lost 6 pounds and since i have started adipex a little over 2 weeks ago i have lost ten more. I have been "dieting" for a little over a month now and have already changed my way of thinking. I keep up with my calories everyday and make sure i get in the recommend calorie content even if i don't feel hungry. I do this by eating healthy though. If i need more calories for the day I choose something that has a good amount of calories but is also healthy. I also do a minimum of 35 minutes of exercise a day. I've cut out all unhealthy foods, but i don't deprive myself so it seems unbearable. I allow myself ONE cheat meal a week so I don't get discouraged, but I eat it in moderation and may run an extra mile that day just to balance it out.

I know this is something I will have to do the rest of my life since i wasn't blessed with a crazy high metabolism like my friends. I don't mind that i'm not losing 6 pounds overnight like some suggest because i know this is healthist for me. YOU HAVE TO CHANGE YOUR LIFESTYLE AND MINDSET. Good luck everyone!!
So far so good

AskDocWeb: Now that's a great example to set for others. Good job!

Cold sores?
Date: 6/16/2012
Just started taking Adipex, this is my 3rd day & I'm getting a 3rd cold sore, thats 1 a day since I started taking it. I cant find it as a side effect tho, any advise?

AskDocWeb: Cold sores are not a side effect of Adipex. However, there may be a connection with your current activities. Dieting can make you stressed both mentally and physically, and stress as you probably know is one of the triggers for cold sores. Also if you drastically change your diet and exercise a lot more, that can have an effect on you immune system and allow the virus that causes the cold sores to attack you more often.

Makes me sick
Date: 6/19/2012
I been taking it for 7 days lost 3 lbs but im plAnning on stopping i dont at all but one meal a day and once i do eat it makes me very sick to the point that i feel that im going to throw up the a tight not in my stomic that makes it all worst !

Car sick
Date: 6/21/2012
I have been taking it for a few days and I appetite is gone but I feel like I am constantly car sick. I know its a side effect, how long does it usually last before your body adjusts to it.
Feel like I am car sick

AskDocWeb: The body typically takes less than 7 to 10 days to adjust to this medication. If the nausea persists for more than two weeks, consult with your physician. Consult with a physician immediately if indigestion is accompanied by fever, vomiting, black or bloody stools, or any other unusual symptoms.

Adipex report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - 17 - 18 - 19 - 20 - 21 - 22 - 23 - 24 - 25 - 26 - 27 - 28 - 29 - 30 - 31 - 32 - 33 - 34 - 35 - 36 - 37 - 38 - 39 - 40 - 41 - 42 - 43 - 44 - 45 - 46 - 47 - 48 - 49 - 50 - 51 - 52 - 53 - 54 - 55 - 56 - Page 57 - 58 - 59 - 60 - 61 - 62 - 63 - 64 - 65 - 66 - 67 - 68 - 69 - 70 - 71 - Last Page 72

Share your experience with Adipex

If you find this page useful share it with others. If you have used Adipex, use the form below to add your review of Adipex, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Adipex and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page